# SDR ASOA201201719

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL AT FS 349-364 BETWEEN AND S26 AND 27R.  REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001.  LOCATED & DRILLED SERVICEABLE INTERCOSTAL IAW SRM TASK 51-40-11-001-001. TREATED & PRIMED HOLES IAW  SRM 51-21-16-001-001.  INSTALLED INTERCOSTAL IAW DWG SH670-32050, SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
